Formal exponential map for graded manifolds

Hsuan Yi Liao, Mathieu Stienon

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We introduce, for every Z-graded manifold, a formal exponential map defined in a purely algebraic way and study its properties. As an application, we give a simple new construction of a Fedosov type resolution of the algebra of smooth functions of Z-graded manifolds and we extend the Emmrich Weinstein theorem to the context of Z-graded manifolds.

Original languageEnglish (US)
Pages (from-to)700-730
Number of pages31
JournalInternational Mathematics Research Notices
Volume2019
Issue number3
DOIs
StatePublished - Feb 7 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Formal exponential map for graded manifolds'. Together they form a unique fingerprint.

Cite this